# SDR SWAA2023033021226

- Difficulty date: March 27, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OVER WING EXIT SIGN DAMSGED<[01] REMOVED AND REPLACED CENTER OVER WING EXIT SIGN IAW AMM 33-51-01-960-802;[02] EDIT FOR CORRECTIVE 1: PERFORMED GOOD OPERATIONAL TEST OF CENTER OVER WING EXIT SIGN;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2.
